# SDR REXA2014090900887

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 22,213 hours, 19,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXT EMER LIGHT INOPERATIVE ON LT SIDE BY PAX DOOR.  R & R BATTERY PACK IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
